Bounded holomorphic functions of several variables

Gunnar Berg Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332567

Arkiv for Matematik, 20, (1), 249-270, 1981.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 1154 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{gunnar1981bounded,
  title={Bounded holomorphic functions of several variables},
  author={Gunnar Berg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203513438698376},
  booktitle={Arkiv for Matematik},
  volume={20},
  number={1},
  pages={249-270},
  year={1981},
}
Gunnar Berg. Bounded holomorphic functions of several variables. 1981. Vol. 20. In Arkiv for Matematik. pp.249-270. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203513438698376.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved